# SDR 9705496614

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 3150 · Central Warning
- Part: Warning Card
- Condition: Not Seated
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  RESEATED THE AURAL WARNING CARDS.  OPERATIONAL CHECK GOOD.
